# SDR 9JLA2016092815306

- Difficulty date: June 23, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft time: 4,076 hours, 3,002 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Condition: Bulged
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECKS, THE TECH NOTED THAT THE LT MLG ACTUATOR WAS FOUND TO HAVE AN O-RING BULGED FROM ACTUATOR. THE ACTUATOR WAS REMOVED AND REPLACED WITH A REPAIRED UNIT. THE AIRCRAFT WAS RETURNED TO SERVICE.
